# SDR FDEA201012154677

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Panel
- Part number: 146N68574
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR3 BULK CARGO DOOR LOWER FWD CORNER LINKAGE ACCESS COVER HAS CORROSION ON INTERIOR SIDE.  NR3 CARGO DOOR FWD CORNER LINKAGE ACCESS COVER R & R IAW SRM   51-40-02 REV 101.  REPAIR IS CLASSIFIED AS MINOR.
